MathSciNet Relay Station
MathSciNet bibliographic data
MR488017 55-02
Massey, W. S. How to give an exposition of the Čech-Alexander-Spanier type homology theory. Amer. Math. Monthly 85 (1978), no. 2, 75–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement